# SDR USAA040707

- Difficulty date: September 21, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N541AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ZEE ANGLE, .2500 INCH BY .1250 INCH AREA, CORROSION; LEVEL; TASK C53-202-1; BS 727A TO 787 AT AFT CARGO S-25R.
